# SDR CALA2018022300766

- Difficulty date: February 23, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Aircraft time: 41,422 hours, 11,590 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Unknown
- Location: L1 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE ARMED LIGHT NOT ON,  WITH DOOR ARMED.   RESET THE DOOR ARMING HANDLE,  INSPECTED DOOR GIRT BAR FOR DEBRIS, AND MECHANICAL CONNECTION OF GIRT BAR. DOOR FUNCTIONED NORMAL AFTER REST, OPERATED 10 TIMES NO FAULTS, FUNCTION NORMAL.
